Hi, this is my first time so just hope I am doing this right... I have just recently had a five day ecg which showed up AF. My cardiologist asked my GP to see me and discuss going onto beta blockers and warfarin. Chance would be a fine thing getting an appountment, had to wait for 2 weeks just to get a telephone consultation...finally spoke to him and arranged to try beta blockers as I have been on them before and not had good results as they made me feel worse than before taking them. He prescribed Nebivolol 5mg half a tablet once a day. I have now been on them just over a week, and am feeling really odd...tight gripping feeling in my chest and throat and shooting pains in my head on and off. Should I be getting in touch with him again I wonder. I have another telephone consultation with him this Thursday so perhaps I should wait. He doesn't seem to be bothered about putting me onto warfarin but as I have an appointment at the hopital on the 4th I live in hope that the cardiologist will again contact him about this as I am getting worried about it all now. Which obviously makes things worse.
Up until I started taking the Nebivolol I had been on Verapamil for about 20 years , is it possible I am feeling like this because of coming off them so quickly?